# SDR UPS06547449

- Difficulty date: July 3, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 17,102 hours, 11,572 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N14014
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C FRAME STA 1681 RT UPPER FRAME DENTED, (2) SHEAR CLIPS (15R AND 16R) DAMAGED.  REPAIRED DAMAGED FRAME IAW EA 757-5362-27-A1499  NR UPS EO B757 5310-24769-A.  ACCOMPLISHMENT FOR REPAIRS HAS BEEN DOCUMENTED ON ECA NR 115492.
